# SDR 96ZZZX1988

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Make and model: Piper PA-31T
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Pilot Tube
- Part number: A18916
- Condition: Cracked
- Location: Prop Tube Nr 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER PILOT TUBE NR 3 CRACKED.
